# SDR AALA202207203440

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 66,809 hours, 25,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE LOW FAULT WARNING ON FORWARD FLIGHT ATTENDANT PANEL. SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00 AND NO FAULT WARNINGS WERE NOTED ON THE FORWARD FLIGHT ATTENDANT PANEL AFTER SERVICING..
